# SDR SWAA2022022200408

- Difficulty date: October 24, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 48,393 hours, 28,365 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E WIGGLE PLATE HAS ALL RIVETS BROKEN; APPROX. ORSS 261. MRKD / REMOVED AND REPLACED R/H WING T/E WIGGLE PLATE PER SRM 51-40-02 .
